# SDR 2005UALA00254

- Difficulty date: March 18, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 24,939 hours, 9,126 cycles
- Engine: Iae V2527A5
- System (JASC): 4990 · APU Oil System
- Part: Separator
- Condition: Worn
- Location: Apu Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, H
- Precautionary procedure: A

## Discrepancy

AUTO SHUTDOWN OF APU WITH NR 2 ENG DRIVEN GENERATOR ALREADY INOPERATIVE. CONFIRMED NO EXTERNAL OIL LEAKAGE.  GEARBOX MODULE 756407J, S/N SP-G 970369 WAS PARTIALLY DISASSEMBLED FOR INSPECTION AND REPLACEMENT OF THE BEARING TABS AND AIR-OIL SEPARATOR SEAL. AIR-OIL SEPARATOR LIP SEAL WAS WORN, ALLOWING OIL TO BLOW BY.
